I took Plan B yesterday night 6/21/12 At 6:30p.m. I woke up feeling fine and i felt fine last night as well. But today at work i have notices that i have leg pains. Is this normal ? I know that there are some risks involved in Plan B and blood clots.... I am also a smoker does this increase me chances of blood clots ?
Being a smoker definitely puts you at an increased risk of thromboembolism but for these leg pains, other causes need to be ruled out. It can be due to prolonged standing during the day, dehydration, alterations in the balance of salts in the bloodstream (such as a high or low sodium, calcium or potassium level),neuropathy(esp in diabetes),hypothyroidism, peripheral vascular disease(narrowing of the leg arteries which causes poor circulation),sarcoidosis, excess alcohol and nerve compression.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.